# SDR DCG2007F00000

- Difficulty date: March 23, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Manifold
- Part number: 0292208230
- Part serial: 1964B
- Condition: Coked
- Location: Gas Generator
- Part time: 6,791 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE THE FIRST FLIGHT OF THE DAY THE PILOT COULD NOT START ENGINE.  INSPECTED ENGINE ASSY AND FOUND THE GAS GENERATOR LOCKED UP DUE TO COKING FROM THE FUEL INJECTION MANIFOLD.  REMOVE THE ENGINE ASSY AND ASSIST TECH IN REPLACING THE FUEL INJECTION MANIFOLD.  (K)
